RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 571–582 (Mi izv2980)  

Some arithmetic properties of modular characters of $p$-solvable groups

A. V. Rukolaine


Full text: PDF file (1178 kB)

Bibliographic databases:
Received: 20.05.1963

Citation: A. V. Rukolaine, “Some arithmetic properties of modular characters of $p$-solvable groups”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 571–582

Citation in format AMSBIB
\Bibitem{Ruk64}
\by A.~V.~Rukolaine
\paper Some arithmetic properties of modular characters of $p$-solvable groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 571--582
\mathnet{http://mi.mathnet.ru/izv2980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=163962}
\zmath{https://zbmath.org/?q=an:0218.20011}


Linking options:
  • http://mi.mathnet.ru/eng/izv2980
  • http://mi.mathnet.ru/eng/izv/v28/i3/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:183
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019